# SDR VNAA20250320088

- Difficulty date: March 19, 2025
- Submitted: March 21, 2025
- Operation: Air carrier
- Aircraft: N509AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10078
- Aircraft time: 47,650 hours, 37,455 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH67033425
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN00201129 DISCREPANCY: SEAT TRACK RBL9 BETWEEN FS581 AND FS677 IS CORRODED IN MULTIPLE LOCATIONS. CORRECTIVE ACTION: SEAT TRACK P/N (SH670-33425-3) WAS BLENDED TO REMOVE CORROSION IAW CRJ700 SRM 51-12-00-001-001-A01, REMAINING THICKNESS IS OUT OF LIMITS IAW CRJ700 SRM 53-31-49-101-001-A01. SEAT TRACK P/N (SH670-33425-3) WAS BLENDED TO REMOVE CORROSION IAW CRJ700 SRM 51-12-00-001-001-A01, REMAINING THICKNESS IS OUT OF LIMITS IAW CRJ700 SRM 53-31-49-101-001-A01.REMOVED UNSERVICEABLE SEAT AT RBL9 BETWEEN F.S. 581 TO F.S. 677. INSTALLED A SERVICEABLE SEAT TRACK AT RBL9 BETWEEN F.S. 581 TO F.S. 677 IWA CRJ 700 SRM 51-26-00-001-001-A01, 51-23-00-001-001-A01, AND SRM 51-41-02-001-001-A01, AND 51-41-04-01-001-A01.
